# SDR P5CA0601487

- Difficulty date: June 16, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 116,279 hours, 22,160 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 98010903
- Part serial: 1022
- Condition: Sticking
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI, OUTBOARD FLAP INDICATOR WITH 20 FLAPS SELECTED.  RT FLAPS INDICATES 20 DEGREES, LT FLAP INDICATES 25  DEGREES.  REPLACED FLAP INDICATOR PER AMM 27-58-00.  OPS CHECK OK.
